# SDR CA090611002

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 11,341 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Transfer Tube
- Condition: Broken
- Location: Cylinder Assy
- Component: Cylinder Assy, Curtis, 893742C
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL TRANSFER TUBE ON NR 5 CYL, NR 1 ENGINE WAS FOUND TO BE ALLOWING ENGINE OIL TO POUR OUT INTO ENGINE COMPARTMENT. TUBE WAS FOUND TO BE SOUND AND UNDAMAGED, HOWEVER THE BANJO FITTING FROM THE CYLINDER HEAD WAS FOUND TO BE CRACKED AND BROKEN. THIS ENGINE WAS JUST INSTALLED ON JUNE 5, 2009.
